# SDR USAA2010123093287

- Difficulty date: December 18, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON THE L2 DOOR CUTOUT LOWER SILL AT FR 67 + 18 - FR 68, +Y1732.  REPAIRED THE L2 DOOR CUTOUT LOWER SILL AT FR 67 + 18 - FR 68, +Y1732 IAW A319 SRM 53-41-14.
